MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RF INTERFIT ACET TH SZ 54; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. RF INTERFIT ACET TH SZ 54; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71336054
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that debridement was performed due to infection.The patient had pain.The products are still implanted.There is no product failure or no loosening.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
RF INTERFIT ACET TH SZ 54
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6965504
Report Number1020279-2017-00892
Device Sequence Number13777435
Product Code MBL
UDI-Device Identifier03596010197559
UDI-Public03596010197559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2008
Device Catalogue Number71336054
Device Lot Number80412132
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date03/13/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;